MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV Phenom Catheter; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

Medtronic Mexico S. De R.L. De CV Phenom Catheter; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15150-0615-1S
Medical Device Problem Codes Difficult to Advance (2920); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that xinkainuo 6f105 intermediate catheter + xinwei 0.014-200 cm neuro guidewire were used.The phenom27 was advanced under guidance of the neuro guidewire, and an attempt was made to pass through the neck of the giant aneurysm in the posterior communicating segment of the internal carotid artery and advance to the middle cerebral artery.The guidewire passed through the aneurysm neck smoothly, and the phenom27 microcatheter was continued to be advanced.At this time, the tip end of the phenom27 microcatheter herniated into the aneurysm sac, increasing tension, and the microcatheter formed a loop within the aneurysm, making smooth advancement impossible.After multiple adjustments and repeated attempts, the tip end of the phenom27 could not smoothly pass through the aneurysm neck for further advancement.The operator replaced the phenom27 catheter, and after deployment and adjustment, it advanced smoothly into position, completing pipeline implantation.The reported device and any accessory devices were prepared and the catheter was flushed as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.The patient was undergoing surgery for aneurysm flow-diverting mesh stent implantation.It was noted the patient's vessel tortuosity was moderate.Access vessel was the femoral artery with a 4.03mm diameter.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Phenom Catheter
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50869734
Report Number9617601-2026-05752
Device Sequence Number16131358
Product Code QJP
UDI-Device Identifier00763000399702
UDI-Public(01)00763000399702(17)280925(10)232325756
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG15150-0615-1S
Device Catalogue NumberFG15150-0615-1S
Device Lot Number232325756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient SexMale